Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: geodon-- hard coming off jono_in_adelaide

Posted by Solstice on June 11, 2011, at 7:50:00

In reply to Re: geodon-- hard coming off, posted by jono_in_adelaide on June 9, 2011, at 19:07:53


Unfortunately, Geodon only comes in capsule form... so it can`t be split...

Solstice


> What dose are you taking, how long have you been taking it, and what were you taking it for?
>
> As with most drugs, the slower the withdrawl, the easier it should be...... try going from a whole pill to 3/4 of a pill for one week, then half a pill for one week, then a quater of a pill for one week.
>
> A benzodiazepine like Valium could help you through the withdrawl process, but generaly only for a couple of weeks, so you dont wind up being dependant on that


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Solstice thread:987501
URL: http://www.dr-bob.org/babble/20110610/msgs/987721.html